# SDR ABXA070124

- Difficulty date: April 12, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- Aircraft time: 48,139 hours, 57,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF UNKNOWN LENGTH AND DIRECTION IN DOUBLER UPPER LEFT AFT PRESSURE BULKHEAD DOOR CUTOUT CORNER.  STOP DRILLED CRACK IN -13 DOUBLER, INSTALLED REPAIR IAW DC9 SRM J060088-543 AND DC9 SB 53-137.
